MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 5MM X 15CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036125150
Medical Device Problem Codes Expulsion (2933); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the subject coil was implanted and herniated out or the aneurysm position.Therefore, the stent was used to recover the coil herniated and completed the procedure.The patient was discharged post procedure day 1.The patient is currently doing well without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The subject device is unavailable to manufacturer.
 
Additional Manufacturer Narrative
Section d4: expiration date: added.Section h4: manufacturing date: added.Section d gtin: corrected from (b)(4).Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned.
 
Event or Problem Description
It was reported that the subject coil was implanted and herniated out or the aneurysm position.Therefore, the stent was used to recover the coil herniated and completed the procedure.The patient was discharged post procedure day 1.The patient is currently doing well without clinical consequences to the patient.Update additional information: the mdr reports (initial /supplemental #1- mfr report # 3008881809-2023-00102 ) were originally submitted as the target coil was herniated outside the aneurysm neck and the stent was used to recover the coils herniated.Received additional information on 24-may-2024 confirmed that the reported event involved to the study citadel coil.Based on the physician¿s opinion, the citadel coil is usually supposed to keep the coil (target) in, but some cases where it doesn't.There was no device deficiency to the study citadel device.The study citadel device is currently not approved nor is it commercially sold in the usa; therefore, this citadel coil complaint is not subject to mdr reporting regulation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.Update additional information: 6-june-2023.Further reviewing the additional information received on 24-may-2023 as the target coil was herniated and the stent was used to recover the coils herniated, therefore, the complaint pr # (b)(4) for target xl 360 soft 5mm x 15cm is still deemed reportable and the reportability assessment decision remains unchanged.
 
Event or Problem Description
It was reported that the subject coil was implanted and herniated out or the aneurysm position.Therefore, the stent was used to recover the coil herniated and completed the procedure.The patient was discharged post procedure day 1.The patient is currently doing well without clinical consequences to the patient.Update additional information: the mdr reports (initial /supplemental #1- mfr report # 3008881809-2023-00102 ) were originally submitted as the target coil was herniated outside the aneurysm neck and the stent was used to recover the coils herniated.Received additional information on 24-may-2024 confirmed that the reported event involved to the study citadel coil.Based on the physician¿s opinion, the citadel coil is usually supposed to keep the coil (target) in, but some cases where it doesn't.There was no device deficiency to the study citadel device.The study citadel device is currently not approved nor is it commercially sold in the usa; therefore, this citadel coil complaint is not subject to mdr reporting regulation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected - no adverse event and product problem b2 outcomes attributed to ae - corrected- no ' required intervention to prevent permanent impairment/damage (devices)' b5 executive summary -updated.D1 target xl 360 soft 5mm x 15cm/ catalog #/ lot# - corrected - no target involved to the reported event.H1 type of reportable event - corrected - no serious injury.The mdr reports (initial /supplemental #1- mfr report # 3008881809-2023-00102 ) were originally submitted as the target coil was herniated outside the aneurysm neck and the stent was used to recover the coils herniated.Received additional information on 24-may-2024 confirmed that the reported event involved to the study citadel coil.Based on the physician¿s opinion, the citadel coil is usually supposed to keep the coil (target) in, but some cases where it doesn't.There was no device deficiency to the study citadel device.The study citadel device is currently not approved nor is it commercially sold in the usa; therefore, this citadel coil complaint is not subject to mdr reporting regulation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.
 
Event or Problem Description
It was reported that the subject coil was implanted and herniated out or the aneurysm position.Therefore, the stent was used to recover the coil herniated and completed the procedure.The patient was discharged post procedure day 1.The patient is currently doing well without clinical consequences to the patient.Update additional information: the mdr reports (initial /supplemental #1- mfr report # 3008881809-2023-00102 ) were originally submitted as the target coil was herniated outside the aneurysm neck and the stent was used to recover the coils herniated.Received additional information on 24-may-2024 confirmed that the reported event involved to the study citadel coil.Based on the physician¿s opinion, the citadel coil is usually supposed to keep the coil (target) in, but some cases where it doesn't.There was no device deficiency to the study citadel device.The study citadel device is currently not approved nor is it commercially sold in the usa; therefore, this citadel coil complaint is not subject to mdr reporting regulation.The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.Update additional information: 6-june-2023.Further reviewing the additional information received on 24-may-2023 as the target coil was herniated and the stent was used to recover the coils herniated, therefore, the complaint (b)(4) for target xl 360 soft 5mm x 15cm is still deemed reportable and the reportability assessment decision remains unchanged.
 
Additional Manufacturer Narrative
B1 adverse event/product problem - corrected - adverse event and product problem.B2 outcomes attributed to ae - corrected- required intervention to prevent permanent impairment/damage (devices)'.B5 executive summary -updated - further reviewing the additional information received on 24-may-2023 as the target coil was herniated and the stent was used to recover the coils herniated, therefore, the complaint (b)(4) for target xl 360 soft 5mm x 15cm is still deemed reportable and the reportability assessment decision remains unchanged.D1 target xl 360 soft 5mm x 15cm/ catalog #/ lot#23794193 - corrected -target was involved to the reported event.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned.

Brand Name
TARGET XL 360 SOFT 5MM X 15CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16469324
Report Number3008881809-2023-00102
Device Sequence Number15387975
Product Code HCG
UDI-Device Identifier07613327128291
UDI-Public07613327128291
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2025
Device Model NumberM0036125150
Device Catalogue NumberM0036125150
Device Lot Number23794193
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2023
Supplement Date Received by Manufacturer03/09/2023
05/24/2023
05/24/2023
07/06/2023
Initial Report FDA Received Date03/02/2023
Supplement Report FDA Received Date03/13/2023
05/26/2023
06/07/2023
07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1018 MICROCATHETER (STRYKER); GUIDE CATHETER (UNKNOWN MANUFACTURER); GUIDE SHEATH (UNKNOWN MANUFACTURER); GUIDEWIRE (UNKNOWN MANUFACTURER)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite